MAUDE Adverse Event Report: MPRI MYOCARDIAL LEAD; ELECTRODE, PACEMAKER, PERMANENT

MPRI MYOCARDIAL LEAD; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5071-25
Medical Device Problem Codes Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a healthcare professional (hcp) phoned in to inquire about potential lead optimization of the patients right ventricular (rv) epicardial lead that was oversensing, which resulted in double-counting r-waves.High capture threshold was also noted on the rv lead.Programming options were discussed, but it is unclear if any programming optimization was completed.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MYOCARDIAL LEAD
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6468582
Report Number2649622-2017-03610
Device Sequence Number591019
Product Code DTB
UDI-Device Identifier00681490124300
UDI-Public00681490124300
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2018
Device Model Number5071-25
Device Catalogue Number5071-25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2017
Supplement Date Received by Manufacturer01/20/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR